# SDR ASAA2012110893282

- Difficulty date: November 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,100 hours, 6,530 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA049921
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 21,249 hours, 6,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE TEST 3A IDLE LEAK CHECK FOUND FUEL PUMP PAD DRAIN LEAKING AT RATE OF 25 DROPS PER MIN. R & R NR 1 ENGINE FUEL PUMP REF MM 73-11-01-400-801-F00, STEPS 3.G. THRU 3.I.(3).  COMPLETED LEAK/ OPS GROUND VERIFICATION CHECKS. NO LEAKS NOTED.  REF MM 73-11-01-400-801-F00, STEP 3.J.
